Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 14, NWS Tulsa, OK

April 11, 2022Pushmataha County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 11, 2022, 10:15 PM CDT for Pushmataha County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2022, 10:15 PM CDT (03:15 UTC)
Expired
Apr 11, 2022, 11:00 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 148 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 11, 3:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

417 
WFUS54 KTSA 120315
TORTSA
OKC127-120400-
/O.NEW.KTSA.TO.W.0014.220412T0315Z-220412T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1015 PM CDT Mon Apr 11 2022

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  West central Pushmataha County in southeastern Oklahoma...

* Until 1100 PM CDT.
    
* At 1015 PM CDT, a severe thunderstorm with strong low level
  rotation that could produce a tornado at any time was located 5
  miles south of Daisy, moving east at 25 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Dunbar...                         Stanley...
  Snow...                           Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3436 9578 3451 9577 3451 9567 3454 9567
      3454 9534 3435 9534
TIME...MOT...LOC 0315Z 268DEG 24KT 3445 9571 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$
3 follow-up statements
187 
WWUS54 KTSA 120326
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1026 PM CDT Mon Apr 11 2022

OKC127-120400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-220412T0400Z/
Pushmataha OK-
1026 PM CDT Mon Apr 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST
CENTRAL PUSHMATAHA COUNTY...
    
At 1025 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
southwest of Dunbar, moving east at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Dunbar...                         Stanley...
Snow...                           Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3436 9570 3451 9574 3451 9567 3454 9567
      3454 9534 3435 9534
TIME...MOT...LOC 0325Z 283DEG 23KT 3443 9563 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$
600 
WWUS54 KTSA 120331 CCA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1031 PM CDT Mon Apr 11 2022

OKC127-120400-
/O.COR.KTSA.TO.W.0014.000000T0000Z-220412T0400Z/
Pushmataha OK-
1031 PM CDT Mon Apr 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST
CENTRAL PUSHMATAHA COUNTY...
    
At 1031 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 3 miles
southwest of Dunbar, moving east at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Dunbar...                         Stanley...
Snow...                           Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3436 9570 3451 9574 3451 9567 3454 9567
      3454 9534 3435 9534
TIME...MOT...LOC 0325Z 283DEG 23KT 3443 9563 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$
177 
WWUS54 KTSA 120341
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1041 PM CDT Mon Apr 11 2022

OKC127-120400-
/O.CON.KTSA.TO.W.0014.000000T0000Z-220412T0400Z/
Pushmataha OK-
1041 PM CDT Mon Apr 11 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST
CENTRAL PUSHMATAHA COUNTY...
    
At 1041 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
southeast of Dunbar, moving east at 25 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Dunbar...                         Stanley...
Snow...                           Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3436 9558 3446 9562 3454 9561 3454 9534
      3435 9534
TIME...MOT...LOC 0341Z 283DEG 23KT 3441 9551 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 11, 6:50 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 11, 6:50 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
650 PM CDT Mon Apr 11 2022

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 209 PM CDT Mon Apr 11 2022

The primary short term concern focuses on severe weather potential
through this evening, primarily from southeast OK through parts
of west central AR, along and south of quasi-stationary boundary.
As of 2 PM, the boundary extended near I-40 in west central AR to
near MLC to a little south of ADM. Meso analysis showing a pocket
of SB CAPE aground 3000 j/kg near I-30 in NC TX/SC OK with little
cap remaining. As such most of the recent CAM guidance shows
development across SE OK/WC AR over the next few hours, with some
suggestion of more robust development closer to 00z farther to
the southwest. Storms should become supercellular rather quick
given the strength/orientation of deep layer shear, with all modes
of severe possible in any more discrete cells. These storms will
move off to the east with most ending around 06z or shortly
thereafter.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 209 PM CDT Mon Apr 11 2022

Moist Gulf air will surge back north Tuesday in response to a
quickly approaching Pacific shortwave with entire area well
withing the warm sector. A sharp dryline will become established
west of I-35 as has been advertised for a few days now, but there
are a number of factors that could keep much, if any, convection
along the dry line in OK. Another consistent signal in the data
has been for a subtropical shortwave to lift northeast relatively
early in the day, forcing more widespread development in the warm
sector across TX/LA into southern OK, which would likely place
the OK portion of dry line within an area of subsidence. Most
guidance continues to support this with limited development. The
POP forecast for Tuesday mainly reflect potential associated
with the southern wave, which will have some severe potential. In
the event any storms fire on the dry line Tues afternoon, the
conditional prob of severe weather is quite high. Will also see
rather gusty winds Tuesday afternoon, fortunately we stay east of
the dry line which limits fire weather concerns some.

Higher chances of storms will eventually arrive in eastern Ok
Tuesday night into Wednesday morning as Pacific front overtakes
the dry line and sweeps through the area. These storms will also
have severe potential, though the highest may end up being just
east of the forecast area. Drier but cooler air behind the front
along with gusty NW winds will raise the fire weather potential,
though temperatures may stay below Red Flag criteria.

Patter will remain unsettled through the weekend with another
chance of showers and thunderstorms Easter weekend, with highest
chances appearing to be Saturday. A trend toward well below
normal temperatures may be shaping up early next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 650 PM CDT Mon Apr 11 2022

Scattered thunderstorm development will remain possible into this
evening across Southeast Oklahoma and Northwest Arkansas. Will
continue with Tempo groups for timing. Late this evening and
overnight tonight...a surface boundary over the region is forecast
to lift north of the CWA with a return of southerly winds. Within
this return flow...IFR/MVFR conditions are forecast to spread back
over the CWA and remain common for the morning hours Tuesday.
These conditions look to lift back to VFR during the afternoon
hours as southerly winds become gusty with gusts of 20-30KT
possible. There are additional chances for showers and
thunderstorms late in the TAF period and have added Prob30 groups
to MLC/FSM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  82  57  67 /  10  20  30  30
FSM   61  81  63  74 /  70  30  50  70
MLC   59  80  60  75 /  30  30  30  30
BVO   51  82  53  66 /  10  10  40  30
FYV   56  79  58  70 /  30  20  50  80
BYV   54  78  60  71 /  30  20  50  80
MKO   56  79  59  71 /  10  20  30  40
MIO   51  79  56  66 /  10  10  40  60
F10   56  81  59  71 /  10  20  30  30
HHW   64  79  63  79 /  30  50  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...22
Hazardous weather outlook, Apr 11, 7:43 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
743 PM CDT Mon Apr 11 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
743 PM CDT Mon Apr 11 2022

...Severe Storm Potentials Continue This Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Rest of This Evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA... Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of a McAlester to Ozark Line.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
Strong to severe thunderstorms will continue to be possible across
southeast Oklahoma and west central Arkansas this evening, mainly
along and south of a boundary positioned from southeast Oklahoma
into northwest Arkansas. The greater severe potentials are
expected mainly along and south of a line from McAlester Oklahoma
to Ozark Arkansas. Large hail to the size of baseballs, damaging
wind gusts to 70 mph, and also a tornado potential will continue
to be possible with these storms. Majority of this activity is
forecast to push east of the region by midnight, with slight
chances and weakening severe potentials remaining possible in
northwest Arkansas after midnight.

Also overnight tonight, the boundary is forecast to lift back
north of the region with a return of breezy to gusty southerly
winds late tonight into Tuesday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Very High Fire Weather
		  Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...Very High Fire Weather
			Potential...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Very High Fire
						Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Tuesday and Wednesday may both feature organized severe weather
across eastern Oklahoma and northwest Arkansas. Tuesday's threat
is highly conditional, with the main question being how many
storms develop either ahead of a dryline expected to be near the
Interstate 35 corridor during the afternoon or across southeast
Oklahoma and into northwest Arkansas. An unstable airmass and
sufficient wind shear will be in place across the area, and any
storms that are able to develop will have a good chance to
strengthen to severe levels. Large hail, damaging winds and
tornadoes will all be possible tomorrow, but again, the overall
threat will be contingent on thunderstorms developing at all.

A cold front will sweep across the region Wednesday, with
additional strong to severe thunderstorms likely to develop along
it and sweep through the area. Strong winds and drier conditions
west of the cold front will increase fire weather concerns
Wednesday afternoon.

The potential for showers and storms will return over the
weekend as another frontal boundary moves into the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 11, 8:17 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             ANTLERS                 34.23N 95.62W
04/11/2022  E1.75 INCH       PUSHMATAHA         OK   EMERGENCY MNGR

&&

KAH
Local storm report, Apr 11, 8:21 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 SW SUMMERFIELD        34.87N 94.90W
04/11/2022  E1.00 INCH       LE FLORE           OK   STORM CHASER

&&

KAH
Special weather statement, Apr 11, 8:32 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 PM CDT Mon Apr 11 2022

ARZ029-OKZ076-120200-
Sebastian AR-Le Flore OK-
832 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 900 PM CDT...

At 832 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Heavener Runestone State Park, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Mansfield...                      Hartford...
Heavener Runestone State Park...  Patterson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3497 9424 3495 9428 3496 9433 3495 9434
      3496 9437 3495 9438 3495 9441 3493 9443
      3493 9445 3483 9445 3485 9458 3497 9462
      3506 9425 3506 9423
TIME...MOT...LOC 0132Z 256DEG 49KT 3491 9450

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 11, 8:42 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT MON APR 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             POTEAU                  35.05N 94.63W
04/11/2022  E1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

KAH
Special weather statement, Apr 11, 9:20 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
920 PM CDT Mon Apr 11 2022

OKZ076-120245-
Le Flore OK-
920 PM CDT Mon Apr 11 2022

...Strong thunderstorms will impact portions of northeastern Le Flore
County through 945 PM CDT...

At 919 PM CDT, Doppler radar indicated strong thunderstorms 4 miles
southeast of Bokoshe and 2 miles north of Cameron. Movement was
northeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Pocola...                         Spiro...
Panama...                         Cameron...
Shady Point...                    Rock Island...
Scullyville...                    Braden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3512 9444 3509 9488 3527 9466 3530 9444
TIME...MOT...LOC 0219Z 231DEG 17KT 3513 9476 3516 9455

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, Apr 11, 9:57 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 PM CDT Mon Apr 11 2022

OKZ049-073-120330-
Pittsburg OK-Pushmataha OK-
957 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1030 PM
CDT...

At 957 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Daisy. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3439 9577 3440 9578 3450 9578 3451 9567
      3459 9567 3459 9588 3467 9588 3468 9589
      3471 9586 3460 9555
TIME...MOT...LOC 0257Z 219DEG 3KT 3459 9585

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:05 PM CDTTornado WarningTSALatimer, LeFlore40 min
Apr 11, 7:12 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min
Apr 11, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 11, 7:50 PM CDTTornado WarningTSAChoctaw, Pushmataha40 min
Apr 11, 7:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha51 min
Apr 11, 8:12 PM CDTSpecial Weather StatementTSALeFlore48 min
Apr 11, 8:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore42 min
Apr 11, 8:28 PM CDTTornado WarningTSAChoctaw, Pushmataha26 min
Apr 11, 8:32 PM CDTSpecial Weather StatementTSALeFlore28 min
Apr 11, 8:40 PM CDTSevere Thunderstorm WarningTSAPushmataha21 min
Apr 11, 8:51 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
Apr 11, 9:20 PM CDTSpecial Weather StatementTSALeFlore25 min
Apr 11, 9:57 PM CDTSpecial Weather StatementTSAAtoka33 min
Apr 11, 10:05 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha55 min
Apr 11, 10:46 PM CDTTornado WarningTSAPushmataha28 min
Apr 11, 10:57 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 11, 10:59 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min
Apr 12, 3:41 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more21 hr

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.